Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from a lot of heart burn with a stomach problem

hello i do suffer a lot of heart burn but last night i was sick with a mix of blood and coffee colour sick. i do have medical problems i take metaformin for type 2 diabetes , take 175 mgs of levothyroxine for underactive gland ,and cabergoline 2x weekly . i notice the past 6 months hard to swollow like when u rush your food and takes ages to go down well i get that when eating 4 bites of toast .also i feel this lump swell up and down where my food pipie is leading to my stomach im very worried what could this be . im 33 year old female thanks.
Asked On : Tue, 15 Feb 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thanks for choosing health care majic.Your problems could be due to acid peptic disorder or some local problem in your throat.First of all see your family doctor and get examined.there could some thing like excessive acid in your stomach which comes back to food pipe because of lax valve between stomach and food pipe.After your doctors advise you may need to see a ent surgeon for examination of throat.
Answered: Tue, 15 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor